Please use this identifier to cite or link to this item:
Title: H∞ reliable control of uncertain linear state delayed systems
Authors: Wang, Z
Qiao, H
Keywords: Linear systems;Uncertain systems;State delay;Actuator failures;Robust control;H∞ control;Reliable control
Issue Date: 2004
Publisher: Springer-Verlag
Citation: Journal of Dynamical and Control Systems, 10(1): 55-76, Jan 2004
Abstract: This paper deals with the problem of robust and reliable H control design for linear uncertain time-delay systems with time-varying norm-bounded parameter uncertainty, and also with actuator failures among a specified subset of actuators. A state feedback control design is presented that stabilizes the plant and guarantees an H -norm bound constraint on attenuation of the augmented disturbances, including failure signals, for all admissible uncertainties as well as actuator failures. It is shown that the existence of the desired controllers is related to the positive definite solution of a parameter-dependent Riccati-like matrix equation, whose solving algorithm is also discussed in detail. Two illustrative examples are provided to demonstrate the applicability of the proposed method.
Description: This is the post print version of the article. The official published version can be obtained from the link below - Copyright @ 2004 Springer Verlag.
ISSN: 1079-2724
Appears in Collections:Computer Science
Dept of Computer Science Research Papers

Files in This Item:
File Description SizeFormat 
Fulltext.pdf211.89 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.